Open Access
Translator Disclaimer
2004 Strong convergence of the directional derivative of the decreasing rearrangement mapping and related questions
J. M. Rakotoson, M. L. Seoane
Differential Integral Equations 17(11-12): 1347-1358 (2004).

Abstract

We make precise a class of functions for which we have the strong convergence of the directional derivative of the rearrangement mapping. We apply this result to give a new approximation of the plasma physics equations in a Stellerator.

Citation

Download Citation

J. M. Rakotoson. M. L. Seoane. "Strong convergence of the directional derivative of the decreasing rearrangement mapping and related questions." Differential Integral Equations 17 (11-12) 1347 - 1358, 2004.

Information

Published: 2004
First available in Project Euclid: 21 December 2012

zbMATH: 1150.46323
MathSciNet: MR2100031

Subjects:
Primary: 35J60
Secondary: 26D07 , 35J20 , 46E30

Rights: Copyright © 2004 Khayyam Publishing, Inc.

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.17 • No. 11-12 • 2004
Back to Top